U.S. doctors online nowAsk doctors free
Hurst, TX
A 27-year-old female asked:

My sis in law has been having 15 day periods each month. her obgyn says it's from a steroid shot she got awhile back. is that plausible? other ideas?

1 doctor answer1 doctor weighed in
Dr. Timothy Brown
Obstetrics and Gynecology 44 years experience
Plausible : Steroid shots can disrupt menstrual cycles, as can a variety of health problems or even just stress. It would depend on your sister-in-law's particular circumstances as to what additional testing might be advised.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.